# SDR SIMA20180418005

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526875006
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE AT FRAME 25, BETWEEN STRINGERS 15R AND 16R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, SRM 51-20-03, CPM 51-21-04, CPM 51-21-05,  51-21-06, AND AMM 20-10-01.
